| Catalog Number |
RBYLP0204 |
| Medical Device Problem Codes |
Fracture (1260); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in a distal gi artery using a ruby coil lp and a non-penumbra microcatheter.During the procedure, the ruby coil lp was advanced into the target vessel with half of the coil in the microcatheter.The embolization coil then fractured.It was reported that the remaining segment of ruby coil lp was in the microcatheter when the embolization coil fractured.The physician retracted the pusher assembly when the remainder of the embolization coil unintentionally detached from its pusher assembly.The physician then used saline to push the detached embolization coil from the microcatheter into the target vessel.The procedure was considered completed.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.